# SDR CALA2019112862061

- Difficulty date: November 22, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Scratched
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 328 FLOOR BEAM HAS SCRATCHED FROM RBL 12 TO RBL 48. (REF NR 99853400) REPAIRED FLOOR BEAM AT STA 328 BL "0" TO RBL 63 AS PER BOEING 737 DRM 53-10-51 REPAIR 7 AND RES 2015289-15 AND EC/RA 5311-02319
